# SDR DALA2020030401615

- Difficulty date: February 22, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 81,797 hours, 35,736 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 0110289
- Condition: Malfunctioned
- Location: Cabin
- Part time: 81,078 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING IDEL DECENT RECIEVED CALL FROM FAS OF BURNING RUBBER SMELL ROWS 14-16, R/R RT CABIN RECIR. FAN
